# SDR UPS08851541

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lws 501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING OUTBD SLOT LWR ACCESS PNL HAS DOUBLE DRILLED HOLE.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LT WING OUTBD SLOT LWR ACCESS PNL IAW SRM 57-02-00 FIG 002A AND DWG 5769928.
